CaltechAUTHORS
  A Caltech Library Service

Intramolecular Dynamics in the Quasiperiodic and Stochastic Regimes

Noid, D. W. and Koszykowski, M. L. and Marcus, R. A. (1981) Intramolecular Dynamics in the Quasiperiodic and Stochastic Regimes. In: Quantum Mechanics in Mathematics, Chemistry, and Physics. Springer , Boston, MA, pp. 133-166. ISBN 978-1-4613-3260-2. https://resolver.caltech.edu/CaltechAUTHORS:20150701-134922081

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20150701-134922081

Abstract

Nonlinear dynamics has been the subject of intense study in recent years. In this review article, we present a summary of our recent work in this field, in which nonlinear dynamics is applied to problems involving molecular behavior. Four aspects are described: (1) semiclassical methods for the calculation of bound-state eigenvalues, (2) classical spectra and correlation functions in the quasiperiodic and “chaotic” regimes, (3) “chaotic” behavior in quantum mechanics, and (4) applications to collisional and laser interactions.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/978-1-4613-3258-9_10DOIArticle
http://link.springer.com/chapter/10.1007/978-1-4613-3258-9_10PublisherArticle
ORCID:
AuthorORCID
Marcus, R. A.0000-0001-6547-1469
Additional Information:© 1981 Springer. We wish to thank Professor J. D. McDonald at the University of Illinois for many helpful discussions in the early stages of this work. Research sponsored by the U. S. Department of Energy under contract W-7405-eng-26 with the Union Carbide Corporation, and DOE at Sandia National Laboratory, and NSF at California Institute of Technology.
Funders:
Funding AgencyGrant Number
Department of Energy (DOE)W-7405-eng-26
Union Carbide CorporationUNSPECIFIED
Sandia National LaboratoryUNSPECIFIED
NSFUNSPECIFIED
Record Number:CaltechAUTHORS:20150701-134922081
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20150701-134922081
Official Citation: Intramolecular Dynamics in the Quasiperiodic and Stochastic Regimes D. W. Noid, M. L. Koszykowski, R. A. Marcus Pages 133-166
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:58742
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:01 Jul 2015 21:29
Last Modified:22 Nov 2019 09:58

Repository Staff Only: item control page